# SDR HEEA065070

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066104800
- Condition: Fluctuated
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FLUCTUATES INTERMITTENTLY.
